# SDR IPXA2018080332349

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 84,217 hours, 17,549 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION - LEVEL 3 ENG FIRE MSG BY BELL NO MW FIRE HANDLE OR FUEL SWITCH LIGHT INTEMITTENTLY DISPLAYED FIRE WARNING LASTED 1-2 SECONDS WHEN WARNINGS STOPPED FIRE DET 3 FAIL DISPLAYED RESULTING IN A DIVERT. REPLACED NR 3 FDCU IAW 26-11-02. OPS CHECK GOOD PER 26-11-02-700-801. REPLACED LT UPPER FIRE DET ELEMENT IAW 26-11-03. OPS CHECK GOOD PER 26-11-02-700-801. PERFORMED POWER ASSURANCE RUN IAW 71-00-00-700-804. NO FAULTS FOUND OK FOR SERVICE.
